| Model Number |
CNGL2 |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/17/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Procedure performed: ni.Event description: plastic of the ring tears again and again - occurred multiple times last period.Additional information received from applied medical representative on 14july26: the person who reported does not know how many other incidents occurred.I will send her the questions too.Type of intervention: ni.Patient status: patient is ok.
Additional Manufacturer Narrative
The event unit is not being returned to applied medical for evaluation.A follow up report will be provided upon completion of the investigation.